Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 51, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 25, 2012, 10:05 PM EDT. It took effect at Jul 26, 2012, 4:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2012, 10:05 PM EDT (02:05 UTC)
- In effect from
- Jul 26, 2012, 4:00 AM EDT
- Expired
- Jul 26, 2012, 8:29 PM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
374 WHUS71 KCLE 260205 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EDT WED JUL 25 2012 LEZ142>149-261200- /O.NEW.KCLE.SC.Y.0051.120726T0800Z-120727T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1005 PM EDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS JUST BEFORE DAWN. WAVES WILL BE BUILDING TO 3 TO 5 FEET WITH THE INCREASE IN WINDS. WINDS AND WAVES ARE EXPECTED TO DIMINISH THURSDAY EVENING AFTER THE PASSAGE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
3 follow-up statements
905 WHUS71 KCLE 260709 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 309 AM EDT THU JUL 26 2012 LEZ142>149-261515- /O.CON.KCLE.SC.Y.0051.120726T0800Z-120727T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 309 AM EDT THU JUL 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS JUST BEFORE DAWN. WAVES WILL BE BUILDING TO 3 TO 5 FEET WITH THE INCREASE IN WINDS. WINDS AND WAVES ARE EXPECTED TO DIMINISH THURSDAY EVENING AFTER THE PASSAGE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
716 WHUS71 KCLE 261343 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EDT THU JUL 26 2012 LEZ142>149-262145- /O.CON.KCLE.SC.Y.0051.000000T0000Z-120727T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 943 AM EDT THU JUL 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET WITH THE INCREASE IN WINDS. WINDS AND WAVES ARE EXPECTED TO DIMINISH THIS EVENING AFTER THE PASSAGE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
272 WHUS71 KCLE 270029 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 829 PM EDT THU JUL 26 2012 LEZ142>149-270130- /O.CAN.KCLE.SC.Y.0051.000000T0000Z-120727T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 829 PM EDT THU JUL 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ OUDEMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 7:21 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 25, 7:21 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT WED JUL 25 2012
.SYNOPSIS...
A WARM FRONT OVER THE MIDWEST WILL LIFT NORTH OF THE AREA BY THURSDAY
MORNING. A COLD FRONT FROM THE UPPER MIDWEST WILL DROP SOUTHEAST
AND MOVE INTO THE AREA BY THURSDAY EVENING. THE FRONT MAY STALL
OVER THE AREA ON FRIDAY...THEN PUSH TO THE SOUTH OVER THE WEEKEND.
HIGH PRESSURE WILL SLOWLY BUILD OVER THE REGION FROM THE WEST OVER
THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A FEW THUNDERSTORMS HAVE POPPED ALONG THE WARM FRONT TO OUR WEST
AND SOUTH. NICE TEMPERATURE AND DEWPOINT GRADIENT MOVING INTO THE
FORECAST AREA. THE AREA IS CAPPED AT THE MOMENT...BUT THE LOW
LEVEL JET IS PROGGED TO INCREASE TO ABOUT 40 KNOTS BY 06Z OR
SHORTLY AFTER. AS THE WARM FRONT PIVOTS NORTHEAST...WOULD NOT BE
SURPRISED TO SEE A FEW SHOWERS/STORMS CONTINUE TO DEVELOP
OVERNIGHT AS THERE WILL CONTINUE TO BE SOME LOW LEVEL CONVERGENCE.
THUNDERSTORMS WILL DEVELOP OVER THE WESTERN GREAT LAKES EARLY
TONIGHT AND RACE EAST-SOUTHEAST. NOT SURE IF THIS WILL CLIP THE
AREA LATER TONIGHT...IT MAY CROSS EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA DURING THE EARLY MORNING HOURS.
WILL INCREASE THE PROBABILITY OF THUNDERSTORMS OVERNIGHT FROM THE
COMBINATION OF THE TWO THREATS... FROM THE WARM FRONT AND STORMS
FROM THE WESTERN/NORTHERN GREAT LAKES. WILL HAVE THE HIGHEST POP
OVER EXTREME NE OH/NW PA BUT WILL MENTION AT LEAST A SLIGHT CHANCE
MOST OTHER LOCATIONS.
TEMPS OVERNIGHT WILL BE WARM. MOST AREAS WILL STRUGGLE TO GET COOLER
THAN THE LOWER 70S AS THE HIGHER DEWPOINTS SURGE NORTH. THE
EXCEPTION WILL BE EXTREME NE OH/NW PA WHERE DEWPOINTS ARE STILL
LOW ENOUGH EARLY TONIGHT FOR A LITTLE COOLING. IF WE DO GET ANY
SHOWERS/STORMS...THE RAIN COOLED AIR MAY DROP TO AROUND 70.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THURSDAY WILL BE AN ACTIVE DAY WITH A WARM FRONT LIFTING NORTH
INTO THE AREA IN THE MORNING. EXPECT AT LEAST A FEW STORMS BY
MIDDAY. IT IS TOUGH TO TELL IF THE AREA WILL SEE THE REMNANTS OF
AN MCS IN THE MORNING...BUT IT IS POSSIBLE. BETTER CHANCES FOR
STRONG TO SEVERE STORMS WILL OCCUR IN THE AFTERNOON WHEN A TROUGH
ARRIVES ALOFT. WILL SEE HEIGHT FALLS AND DRYING MID LEVELS ALONG
WITH DECENT SHEAR AND CAPES ABOVE 2500 J/KG. SOUNDINGS SUGGEST
STRAIGHT LINES WINDS COULD BE A PROBLEM. SEVERE WEATHER APPEARS
LIKELY AND THE UPGRADE TO MODERATE SEEMS REASONABLE. CONVECTION
WILL CONTINUE INTO THE EVENING AS THE TROUGH MOVES THROUGH. THE
THREAT FOR SEVERE WEATHER SHOULD BE OVER BY LATE EVENING. MORE
SHOWERS ARE POSSIBLE FRIDAY INTO FRIDAY AS A TRAILING COLD FRONT
FINALLY PUSHES SOUTH ACROSS THE AREA. THIS FRONT WILL BRING A TRUE
AIRMASS CHANGE. SOME COLD AIR ADVECTION SHOWERS COULD OCCUR
SATURDAY IN THE EAST WITH THE FLOW OFF OF LAKE ERIE BUT THE WEST
HALF OF THE AREA SHOULD BE DRY.
TEMPS ARE TRICKY..ESPECIALLY TOMORROW. THINK THERE WILL BE A FAIR
AMOUNT OF SUNSHINE TOMORROW MORNING SO HAVE GONE WITH A HEAT
ADVISORY. IF THE AREA SEES A LOT OF DEBRIS CLOUDINESS OR PRECIP IN
THE MORNING THEN LATER CREWS WILL HAVE TO LOWER TEMPS. HAVE USED A
BLEND OF GUIDANCE THE REMAINDER OF THE PERIOD.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MY THINKING IS THE FORECAST MODELS ARE STILL HOLDING ONTO A WEATHER
DISTURBANCE THAT WILL INFLUENCE OUR WEATHER DURING THE EXTENDED
PERIOD. HIGH PRESSURE MOVES EAST OF OUR FORECAST AREA SUNDAY. A
WEATHER DISTURBANCE APPROACHES FROM THE WEST AND BRINGS A CHANCE OF
SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. SOME
PARTIAL CLEARING THURSDAY.
TEMPERATURES NEAR OR SLIGHTLY ABOVE THE SEASONAL NORMALS. WILL KEEP
THE POPS GENERALLY IN THE CHANCE CATEGORY.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
FOR THE OVERNIGHT ALL EYES WILL BE ON TWO FEATURES...UPSTREAM TS
DEVELOPMENT OVER WI/LK MI AND ALONG AN ADVANCING WARM FRONT THAT
IS CURRENTLY /23Z/ SITUATED FROM BENTON HARBOR MI TO JUST NORTH OF
CINCI. WILL OPEN A WINDOW OF VCTS FOR NORTHERN AND EASTERN SITES
FOR THE BEST CHANCES...ALTHOUGH AN OVERNIGHT TS CANNOT BE RULED
OUT AT FDY/MFD/CAK. WILL UPDATE AS NEEDED. STRONG LL JET EXPECTED
OVERNIGHT ACROSS THE GREAT LAKES. ADDED LLWS TO TOL/CLE. A BRIEF
LULL IN ACTIVITY THURSDAY MORNING AS THE ATMOSPHERE REGROUPS FOR
THE COLD FRONTS ARRIVAL FOR PEAK HEATING. FOR NOW HAVE VCTS...BUT
AS IT NEARS WILL MOVE UP TO A TEMPO GROUP. STRONG/SEVERE WINDS
POSSIBLE IN A LINE OF TS THURSDAY. SOUTHWEST WINDS WILL GET GUSTY
TOO...AVERAGING AROUND 25 KNOTS. FOR CLE EXTENDED PORTION OF THE
TAF INTO THURSDAY EVENING...ENDED THE VCTS...BUT IT IS POSSIBLE
SOME SHOWERS WITH THUNDER MAY CONTINUE AS TRUE COLD FRONT MAY LAG
AND THERE IS STILL SOME UNCERTAINTY IN TS TIMING THURSDAY
AFTERNOON INTO THE EVENING.
.OUTLOOK...NON VFR POSSIBLE IN SCATTERED SHOWERS/STORMS FRIDAY AND
SATURDAY.
&&
.MARINE...
WINDS WILL BE ON THE INCREASE TONIGHT INTO TOMORROW AS WARM FRONT
LIFTS NORTH ACROSS THE LAKE AND LOW PRESSURE APPROACHES THE REGION.
WILL LIKELY NEED TO ISSUE SMALL CRAFT ADVISORIES FOR TOMORROW IN
LATER FORECASTS. POSSIBILITY FOR STRONG TO SEVERE THUNDERSTORMS
DURING THE DAY TOMORROW DUE TO THE STRONG INSTABILITY AND FAVORABLE
UPPER LEVEL WIND PATTERN.
WINDS DIMINISH ACROSS THE THE LAKE THURSDAY NIGHT AS LOW PRESSURE
PULLS OUT TO THE EAST. HOWEVER...A BIT OF AN INCREASE IS EXPECTED ON
FRIDAY BUT THIS WILL BE SHORT LIVED AS WINDS DIMINISH AGAIN FOR THE
WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK/KUBINA
NEAR TERM...KOSARIK/KUBINA
SHORT TERM...KUBINA
LONG TERM...BC
AVIATION...OUDEMAN
MARINE...LOMBARDYHazardous weather outlook, Jul 25, 3:30 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT WED JUL 25 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-261930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE- 330 PM EDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EXTREME NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TONIGHT. STORMS WILL DEVELOP ALONG A WARM FRONT LIFTING NORTHEAST ACROSS THE AREA. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP ACROSS THE AREA. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-PAZ001>003-261930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 330 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP OVER LAKE ERIE TONIGHT. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP ACROSS THE AREA. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:55 AM EDT | Special Marine Warning | CLE | 110 min | |
| Jul 26, 1:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 45 min |
| Jul 26, 1:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 48 min |
| Jul 26, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jul 26, 1:21 PM EDT | Tornado Warning | CLE | Ashtabula, Trumbull | 24 min |
| Jul 26, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 52 min |
| Jul 26, 1:58 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 47 min |
| Jul 26, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 47 min |
| Jul 26, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 50 min |
| Jul 26, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 52 min |
| Jul 26, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 44 min |
| Jul 26, 4:49 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 41 min |
| Jul 26, 5:35 PM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 26, 5:37 PM EDT | Areal Flood Advisory | CLE | Medina, Summit | 3 hr |
| Jul 26, 5:53 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 36 min |
| Jul 26, 5:55 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 37 min |
| Jul 26, 6:16 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 35 min |
| Jul 26, 6:46 PM EDT | Special Marine Warning | CLE | 52 min | |
| Jul 26, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Jul 26, 7:33 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 2 hr |
| Jul 26, 1:50 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 40 min |
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.